On the computational completeness of context-free parallel communicating grammar systems

Csuhaj-Varjú, Erzsébet and Vaszil, György (1999) On the computational completeness of context-free parallel communicating grammar systems. THEORETICAL COMPUTER SCIENCE, 215 (1-2). pp. 349-358.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Cellular Sensory and Optical Wave Computing Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:57
Last Modified: 11 Dec 2012 14:57
URI: http://eprints.sztaki.hu/id/eprint/2139

Update Item Update Item